RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 4, Pages 40–53 (Mi faa726)  

This article is cited in 5 scientific papers (total in 5 papers)

Jordan Algebras and Integrable Systems

S. I. Svinolupov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (1245 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:4, 257–265

Bibliographic databases:

UDC: 517.9+512.5
Received: 10.07.1992

Citation: S. I. Svinolupov, “Jordan Algebras and Integrable Systems”, Funktsional. Anal. i Prilozhen., 27:4 (1993), 40–53; Funct. Anal. Appl., 27:4 (1993), 257–265

Citation in format AMSBIB
\Bibitem{Svi93}
\by S.~I.~Svinolupov
\paper Jordan Algebras and Integrable Systems
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 4
\pages 40--53
\mathnet{http://mi.mathnet.ru/faa726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264317}
\zmath{https://zbmath.org/?q=an:0840.35099}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 4
\pages 257--265
\crossref{https://doi.org/10.1007/BF01078843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF06900005}


Linking options:
  • http://mi.mathnet.ru/eng/faa726
  • http://mi.mathnet.ru/eng/faa/v27/i4/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Svinolupov, V. V. Sokolov, “Vector-matrix generalizations of classical integrable equations”, Theoret. and Math. Phys., 100:2 (1994), 959–962  mathnet  crossref  mathscinet  zmath  isi
    2. A. Ya. Kazakov, “Riccati scheme for integrating nonlinear systems of differential equations”, Theoret. and Math. Phys., 102:3 (1995), 257–264  mathnet  crossref  mathscinet  zmath  isi
    3. S. I. Svinolupov, V. V. Sokolov, “Deformations of triple Jordan systems and integrable equations”, Theoret. and Math. Phys., 108:3 (1996), 1160–1163  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. Z. Golubchik, V. V. Sokolov, “Integrable equations on $\mathbb Z$-graded Lie algebras”, Theoret. and Math. Phys., 112:3 (1997), 1097–1103  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Ziemowit Popowicz, “The Integrability of New Two-Component KdV Equation”, SIGMA, 6 (2010), 018, 10 pp.  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:256
    Full text:105
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019